# SDR S2KA20140211001

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N156DH
- Make and model: Lear 60LEAR
- Aircraft serial: 60091
- Aircraft time: 6,622 hours, 4,384 cycles
- Engine: Pwa PW305A
- Engine time: 6,580 hours, 4,344 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209222
- Condition: Failed
- Location: Oil Dipstick
- Part time: 648 hours, 658 cycles
- Component: Dipstick, Pwa
- Component part number: 31B622401
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL DIP STICK O-RING FAILED, REPLACED WITH NEW AND SERVICED ENGINE OIL.
